hrcak mascot   Srce   HID

Izvorni znanstveni članak

Existence of solutions for a system of fractional boundary value problems

Rodica Luca ; Department of Mathematics, Gheorghe Asachi Technical University, Romania

Puni tekst: engleski, pdf (145 KB) str. 87-105 preuzimanja: 73* citiraj
APA 6th Edition
Luca, R. (2020). Existence of solutions for a system of fractional boundary value problems. Mathematical Communications, 25 (1), 87-105. Preuzeto s https://hrcak.srce.hr/235543
MLA 8th Edition
Luca, Rodica. "Existence of solutions for a system of fractional boundary value problems." Mathematical Communications, vol. 25, br. 1, 2020, str. 87-105. https://hrcak.srce.hr/235543. Citirano 06.08.2021.
Chicago 17th Edition
Luca, Rodica. "Existence of solutions for a system of fractional boundary value problems." Mathematical Communications 25, br. 1 (2020): 87-105. https://hrcak.srce.hr/235543
Harvard
Luca, R. (2020). 'Existence of solutions for a system of fractional boundary value problems', Mathematical Communications, 25(1), str. 87-105. Preuzeto s: https://hrcak.srce.hr/235543 (Datum pristupa: 06.08.2021.)
Vancouver
Luca R. Existence of solutions for a system of fractional boundary value problems. Mathematical Communications [Internet]. 2020 [pristupljeno 06.08.2021.];25(1):87-105. Dostupno na: https://hrcak.srce.hr/235543
IEEE
R. Luca, "Existence of solutions for a system of fractional boundary value problems", Mathematical Communications, vol.25, br. 1, str. 87-105, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/235543. [Citirano: 06.08.2021.]

Sažetak
We study the existence of solutions for a system of Riemann-Liouville fractional differential equations with nonlinearities dependent of fractional integrals, supplemented with uncoupled nonlocal boundary conditions which contain various fractional derivatives and Riemann-Stieltjes integrals. We use the fixed point theory in the proof of our main theorems.

Ključne riječi
Systems of Riemann-Liouville fractional differential equations; fractional integrals; nonlocal boundary conditions; existence of solutions

Hrčak ID: 235543

URI
https://hrcak.srce.hr/235543

Posjeta: 145 *